RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1995, Volume 36, Number 3  


Gurii Ivanovich Marchuk (photo)
Gurii Ivanovich Marchuk (on the occasion of his seventieth birthday)
A. S. Aleksev, S. K. Godunov, V. P. Dymnikov, V. P. Il'in, A. N. Konovalov, V. I. Kuzin, M. M. Lavrent'ev, V. V. Smelov, G. A. Mikhailov, V. G. Romanov
483
Gurii Ivanovich Marchuk – scientist and organizer
M. M. Lavrent'ev
488
On the Cramér transform, large deviations in boundary value problems, and the conditional invariance principle
A. A. Borovkov
493
Behavior of solutions to nonlinear parabolic equations at large time
M. P. Vishnevskii, T. I. Zelenyak, M. M. Lavrent'ev (Jn.)
510
Hausdorff sets of matrices and an estimate for the angle between invariant subspaces
S. K. Godunov, V. M. Gordienko
531
Difference schemes with different time mesh-sizes in subdomains for solving multidimensional parabolic equations
V. I. Drobyshevich
534
To the theory of the estimators of the Monte Carlo method which are connected with a “random walk by spheres”
B. S. Elepov, G. A. Mikhailov
543
The Cauchy problem, the Dirichlet problem, and some inverse problems for the one-velocity Peierls equation of the theory of radiation transport in a homogeneously absorbing and scattering medium with isotropic sources
V. R. Kireitov
551
Numerical methods for static problems of elasticity
A. N. Konovalov
573
Explicit-implicit domain decomposition methods for solving parabolic equations
Yu. M. Laevsky, S. V. Gololobov
590
The Monte Carlo methods for solving the vector and Stochastic Helmholtz equations
G. A. Mikhailov
602
Double sonic waves
L. V. Ovsyannikov
611
On a certain class of curves arising in a free boundary problem for Stokes flows
P. I. Plotnikov
619
Structure of a solution to the Cauchy problem for the system of the equations of electrodynamics and elasticity in the case of point sources
V. G. Romanov
628
A simple unified method for the realization of generalized splines by using the matrix sweep algorithm
V. V. Smelov
650
The method of step by step inversion for numerical solution of the Biharmonic equation
S. B. Sorokin
659
The modified horizontal derivative and some of its applications
V. A. Sharafutdinov
664
A problem nonlocal in time for the equations of the dynamics of a barotropic ocean
V. V. Shelukhin
701
Сибирский математический журнал Siberian Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019